RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1950, Volume 14, Issue 3, Pages 261–274 (Mi izv3268)  

This article is cited in 9 scientific papers (total in 9 papers)

On measures invariant under certain groups of transformations

S. V. Fomin


Full text: PDF file (1762 kB)

Bibliographic databases:
Received: 30.09.1948

Citation: S. V. Fomin, “On measures invariant under certain groups of transformations”, Izv. Akad. Nauk SSSR Ser. Mat., 14:3 (1950), 261–274

Citation in format AMSBIB
\Bibitem{Fom50}
\by S.~V.~Fomin
\paper On measures invariant under certain groups of transformations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1950
\vol 14
\issue 3
\pages 261--274
\mathnet{http://mi.mathnet.ru/izv3268}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=35925}
\zmath{https://zbmath.org/?q=an:0037.07501}


Linking options:
  • http://mi.mathnet.ru/eng/izv3268
  • http://mi.mathnet.ru/eng/izv/v14/i3/p261

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Vershik, I. M. Gel'fand, M. I. Graev, “Representations of the group of diffeomorphisms”, Russian Math. Surveys, 30:6 (1975), 1–50  mathnet  crossref  mathscinet  zmath
    2. Ya. G. Sinai, V. V. Anshelevich, “Some problems of non-commutative ergodic theory”, Russian Math. Surveys, 31:4 (1976), 157–174  mathnet  crossref  mathscinet  zmath
    3. P. S. Aleksandrov, I. M. Gel'fand, A. N. Kolmogorov, E. V. Maikov, V. P. Maslov, O. A. Oleinik, Ya. G. Sinai, O. G. Smolyanov, V. M. Tikhomirov, “In memory of Sergei Vasil'evich Fomin”, Russian Math. Surveys, 31:4 (1976), 105–220  mathnet  crossref  mathscinet  zmath
    4. D. V. Anosov, “On the contribution of N. N. Bogolyubov to the theory of dynamical systems”, Russian Math. Surveys, 49:5 (1994), 1–18  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. A. M. Vershik, “Kolmogorov's example (a survey of actions of infinite-dimensional groups with an invariant probability measure)”, Theory Probab. Appl., 48:2 (2004), 373–378  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. A. I. Bufetov, “Ergodic decomposition for measures quasi-invariant under a Borel action of an inductively compact group”, Sb. Math., 205:2 (2014), 192–219  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. Proc. Steklov Inst. Math., 292 (2016), 94–111  mathnet  crossref  crossref  mathscinet  isi  elib
    8. Bufetov A.I., Qiu Ya., “Ergodic Measures on Spaces of Infinite Matrices Over Non-Archimedean Locally Compact Fields”, Compos. Math., 153:12 (2017), 2482–2533  crossref  isi
    9. Grigorchuk R. de la Harpe P., “Amenability and Ergodic Properties of Topological Groups: From Bogolyubov Onwards”, Groups, Graphs and Random Walks, London Mathematical Society Lecture Note Series, 436, ed. CeccheriniSilberstein T. Salvatori M. SavaHuss E., Cambridge Univ Press, 2017, 215–249  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:325
    Full text:129
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020